|Could this be HIV related non hodgkins
May 30, 2006
Hi i am 22 year old female, been diagnosed HIV+ for 3 years. my CD4 is 378 and low viral load. i have been experiencing the following symptons that have been detriorating over the last few months Extreme Fatigue (sleep 2-3 times aday as well as a full night sleep) small lump under my right rib cage, not painful but uncomfortable, red skin rash on my face (started about a month 6 weeks ago)small spot that turn into blisters on my left foot only. i eat properly, sleep properly dont do excerise, i am not stressed, and i am not anaemic, but i do take vitmain tablets and nourishment drink cos i am underweight and lost weight at one point, but it is now stable
Response from Dr. Frascino
Although I would not jump immediately to the diagnosis of Non-Hodgkin's lymphoma based on what you've written, as there are many other potential causes for your symptoms, I would advise that you should see your HIV specialist for a complete evaluation at your earliest convenience. I can't diagnose your problem over the Internet, but I do feel your symptoms warrant investigation and treatment.
delayed side effects?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Sore Testicles After Oral Sex Worried I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.